Alert archive / Iowa / Tornado Warnings in 2023
Tornado Warning 5, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Mar 31, 2023, 3:56 PM CDT for Poweshiek County, Iowa. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 3:56 PM CDT (20:56 UTC)
- Expired
- Mar 31, 2023, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Poweshiek County, IA
The radar
The Des Moines radar (KDMX), 105 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:58 PM CDT | TORNADO | 2 Ssw Malcom, IA | |
| Mar 31, 4:05 PM CDT | TORNADO | 3 Ese Malcom, IA | PUBLIC REPORT OF TORNADO ON GROUND AND DEBRIS ALONG I-80 AT MILE MARKER 194. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
727
WFUS53 KDMX 312056
TORDMX
IAC157-312130-
/O.NEW.KDMX.TO.W.0005.230331T2056Z-230331T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
356 PM CDT Fri Mar 31 2023
The National Weather Service in Des Moines has issued a
* Tornado Warning for...
Eastern Poweshiek County in central Iowa...
* Until 430 PM CDT.
* At 356 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Malcom, or 7 miles north of Montezuma, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Brooklyn around 400 PM CDT.
Holiday Lake around 405 PM CDT.
Victor, Victor and Hartwick around 410 PM CDT.
This includes Interstate 80 between mile markers 187 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4157 9256 4171 9266 4186 9239 4186 9230
4168 9230
TIME...MOT...LOC 2056Z 235DEG 48KT 4169 9250
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hagenhoff3 follow-up statements
225
WFUS53 KDMX 312100 CCA
TORDMX
IAC157-312130-
/O.COR.KDMX.TO.W.0005.230331T2056Z-230331T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
400 PM CDT Fri Mar 31 2023
The National Weather Service in Des Moines has issued a
* Tornado Warning for...
Eastern Poweshiek County in central Iowa...
* Until 430 PM CDT.
* At 359 PM CDT, a confirmed tornado was located over Brooklyn, or 9
miles north of Montezuma, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Broadcast media confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Victor, Victor and Hartwick around 410 PM CDT.
This includes Interstate 80 between mile markers 187 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4157 9256 4171 9266 4186 9239 4186 9230
4168 9230
TIME...MOT...LOC 2059Z 235DEG 48KT 4169 9250
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Hagenhoff455
WWUS53 KDMX 312114 RRA
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
414 PM CDT Fri Mar 31 2023
IAC157-312130-
/O.CON.KDMX.TO.W.0005.000000T0000Z-230331T2130Z/
Poweshiek IA-
414 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN POWESHIEK COUNTY...
At 413 PM CDT, a confirmed tornado was located near Hartwick, or 11
miles west of Marengo, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Broadcast media confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Poweshiek County, including the following locations...
Hartwick and Holiday Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4173 9240 4182 9247 4186 9239 4186 9230
4178 9230
TIME...MOT...LOC 2113Z 235DEG 48KT 4180 9229
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Hagenhoff804
WWUS53 KDMX 312121
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
421 PM CDT Fri Mar 31 2023
IAC157-312131-
/O.EXP.KDMX.TO.W.0005.000000T0000Z-230331T2130Z/
Poweshiek IA-
421 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHEASTERN POWESHIEK COUNTY WILL EXPIRE
AT 430 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for central Iowa.
LAT...LON 4173 9240 4182 9247 4186 9239 4186 9230
4178 9230
TIME...MOT...LOC 2121Z 235DEG 48KT 4185 9219
$$
HagenhoffWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 2:53 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 31, 2:53 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 253 PM CDT Fri Mar 31 2023 .SHORT TERM.../Tonight through Saturday Night/ Issued at 254 PM CDT Fri Mar 31 2023 Forecast Impacts for the week: ...Significant severe/winter/synoptic wind threat ...Warm spring conditions return Sunday to Tuesday ...Next major storm next Tues/Wed Confidence Short Term: High Ongoing event with high end impacts expected due to storm strength. PDS tornado watch to 8 pm; main line of convection appears to be now at I35 with most of the activity now expected mainly east of I35, once the line progresses east of the interstate. Still high potential for all modes of severe in that area. As the low tracks over northern Iowa and deepens, winds on the back side with several inches of snow expected along the border will require some adjustments to winter weather headlines. Have updated the far north winter storm warnings with a blizzard warning for Emmet county where up to 4 inches of snow may fall overnight. The combination of snow and blowing will create dangerous travel overnight in those areas; epsecially after midnight to 6 am when winds will begin to drop over the area. The remainder of the forecast area is likely to see wind gusts of 40 to 55 mph at time following the storm, along with the snow which may briefly create some hazardous travel over the north and much lesser impacts, other than wind for the rest of the area. Will hold pat on wind advisory and not upgrade, unless we see the descending jet begin to impinj on southeast or southern Iowa this evening. That would be less lead time, than wished, but at this point it looks like the stronger subsidence will be short lived and mainly east southeast of the area. Lows tonight will be quite chilly by morning with lows in the 20s northwest to the lower 30s south. The storm will lift east northeast quickly tomorrow with sun returning in the afternoon. Temps recover a bit into the 40s and lower 50s south. Winds will still be quite breezy with gusts nearing 40 mph at times for most of Saturday morning. && .LONG TERM.../Sunday through Friday/ Issued at 254 PM CDT Fri Mar 31 2023 Quiet weather returns for much of the region with highs returning to the 60s to lower 70s early Sunday through the afternoon. We continue to monitor the storm upcoming for Tuesday into Wednesday with already an initial surge of moisture/warming for Monday, prior to the main arrival of the system for Tuesday and Wednesday. Another rapidly intensifying storm is anticipated during the period, but details will need to be investigated more fully in the next couple of days when the weather quiets down. After temperatures warm to the 70s Tuesday, much cooler air returns for Wednesday to Friday, though some warming is expected later in the period. && .AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/ Issued at 208 PM CDT Fri Mar 31 2023 Some updates to timing for DSM as storms arriving into the area within the next 30 to 45 minutes. Have removed FOD from most of the higher end threat, as it looks like the dryline/fropa is already along US71. Remaining sites still may see damaging winds and large hail, and am mainly modeling the wind, but we are seeing hail reports of golf ball as well. /rev && .DMX WATCHES/WARNINGS/ADVISORIES... Blizzard Warning from 11 PM this evening to 7 AM CDT Saturday for IAZ004. Winter Storm Warning from 11 PM this evening to 7 AM CDT Saturday for IAZ005>007-015-016. Winter Weather Advisory from 11 PM this evening to 7 AM CDT Saturday for IAZ017-023>026. Wind Advisory until 7 AM CDT Saturday for IAZ027-028-033>039- 044>050-057>062-070>075-081>086-092>097. && SHORT TERM...REV LONG TERM...REV AVIATION...REV
Hazardous weather outlook, Mar 31, 3:59 AM CDT, 11 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 359 AM CDT Fri Mar 31 2023 IAZ017-025>028-036>039-010900- Cerro Gordo-Wright-Franklin-Butler-Bremer-Hamilton-Hardin-Grundy- Black Hawk- 359 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight There is an Enhanced to Moderate Risk of severe storms this afternoon. Damaging winds and tornadoes are the primary concerns with hail as a secondary threat. Storms will be moving quickly at over 50 mph. Strong west to northwest winds are expected tonight with gusts of 55 mph possible. Falling snow may also occur overnight and the combination of snow and winds may restrict visibilities from time to time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon. IAZ015-016-023-024-033>035-010900- Palo Alto-Hancock-Pocahontas-Humboldt-Sac-Calhoun-Webster- 359 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms remain possible today with a few stronger storms this afternoon before ending. Strong west winds are forecast by tonight with gusts over 50 mph possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely today. IAZ047>050-059>062-072>075-083>086-094>097-010900- Boone-Story-Marshall-Tama-Dallas-Polk-Jasper-Poweshiek-Madison- Warren-Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- 359 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight There is an Enhanced to Moderate Risk of severe storms this afternoon. At this time, damaging winds and tornadoes are the primary concerns with hail as a secondary threat. Storms will be moving quickly at over 50 mph. A very high grassland fire danger remains across the southern half of Iowa, especially this afternoon into the early evening. Any fires that occur may be difficult to control. Very strong west to northwest winds are expected by later this afternoon and persisting overnight. A Wind Advisory is in effect for the area this afternoon and tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon. IAZ044>046-057-058-070-071-081-082-092-093-010900- Crawford-Carroll-Greene-Audubon-Guthrie-Cass-Adair-Adams-Union- Taylor-Ringgold- 359 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms are possible this afternoon. A few may produce strong wind gusts before exiting the area. A very high grassland fire danger remains across the southern half of Iowa, especially this afternoon into the early evening. Any fires that occur may be difficult to control. Very strong west to northwest winds are expected by later this afternoon and persisting overnight. A Wind Advisory is in effect for the area this afternoon and tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon. IAZ004>007-010900- Emmet-Kossuth-Winnebago-Worth- 359 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms remain possible today. A few storms may have damaging wind gusts near the Interstate 35 corridor this afternoon. A combination of snow and strong winds are expected tonight produce low visibilities. A Winter Weather Advisory is in effect for the area tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed toward the Interstate 35 corridor this afternoon.
In the hours before
Local storm report, Mar 31, 3:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 WNW AMES 42.03N 93.68W
03/31/2023 E1.00 INCH STORY IA PUBLIC
HAIL STARTED ABOUT 2:50PM AND LASTED UNTIL
2:54PM. LARGEST HAILSTONES WERE ALMOST 1
INCH IN DIAMETER. ACCUMULATED IN DRIFTS DUE
TO STRONG WINDS FROM THE SOUTH. ALSO
ACCUMULATED ON FLAT SURFACES.
&&
MPLocal storm report, Mar 31, 3:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
338 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM NON-TSTM WND GST 3 WSW PERRY 41.83N 94.16W
03/31/2023 M58 MPH DALLAS IA AWOS
&&
DODSONLocal storm report, Mar 31, 3:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST 2 SSW OTTUMWA 41.00N 92.43W
03/31/2023 E60 MPH WAPELLO IA TRAINED SPOTTER
&&
JAZLocal storm report, Mar 31, 3:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
347 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 8 SE FREMONT 41.14N 92.32W
03/31/2023 WAPELLO IA EMERGENCY MNGR
&&
JAZLocal storm report, Mar 31, 3:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO 7 N AGENCY 41.09N 92.32W
03/31/2023 WAPELLO IA PUBLIC
&&
MPLocal storm report, Mar 31, 3:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
355 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL MASON CITY 43.15N 93.20W
03/31/2023 E1.00 INCH CERRO GORDO IA TRAINED SPOTTER
&&
JAZThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:30 AM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more | 28 hr |
| Mar 31, 3:38 AM CDT | Winter Weather Advisory | DMX | Cerro Gordo, Emmet, Franklin, Hancock, Humboldt, Kossuth and 5 more | 27 hr |
| Mar 31, 12:30 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 45 min |
| Mar 31, 12:36 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Madison, Warren | 39 min |
| Mar 31, 12:40 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Ringgold, Union | 39 min |
| Mar 31, 1:18 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 42 min |
| Mar 31, 1:57 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 48 min |
| Mar 31, 2:01 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 29 min |
| Mar 31, 2:03 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Warren | 42 min |
| Mar 31, 2:07 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Warren | 38 min |
| Mar 31, 2:13 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 47 min |
| Mar 31, 2:25 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wayne | 50 min |
| Mar 31, 2:41 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 42 min |
| Mar 31, 2:41 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Lucas, Marion, Warren | 49 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Grundy, Hamilton, Hardin, Marshall, Story | 59 min |
| Mar 31, 3:01 PM CDT | Blizzard Warning | DMX | Emmet | 16 hr |
| Mar 31, 3:01 PM CDT | Winter Storm Warning | DMX | Hancock, Kossuth, Palo Alto, Winnebago, Worth | 16 hr |
| Mar 31, 3:02 PM CDT | Tornado Warning | DMX | Appanoose, Davis, Monroe, Wapello | 43 min |
| Mar 31, 3:05 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello, Wayne | 40 min |
| Mar 31, 3:20 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Mahaska, Monroe, Wapello | 40 min |
| Mar 31, 3:23 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek, Tama | 37 min |
| Mar 31, 3:39 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 51 min |
| Mar 31, 3:42 PM CDT | Tornado Warning | DMX | Wapello | 18 min |
| Mar 31, 3:49 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 56 min |
| Mar 31, 3:53 PM CDT | Tornado Warning | DMX | Tama | 33 min |
| Mar 31, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Jasper, Mahaska, Marion, Poweshiek, Tama | 51 min |
| Mar 31, 3:55 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 35 min |
| Mar 31, 4:17 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Winnebago, Worth | 36 min |
| Mar 31, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Poweshiek | 56 min |
| Mar 31, 4:24 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 5 more | 62 min |
| Mar 31, 4:27 PM CDT | Tornado Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hardin | 34 min |
| Mar 31, 4:28 PM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Marshall, Tama | 34 min |
| Mar 31, 4:34 PM CDT | Tornado Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Marshall, Tama | 29 min |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 32 min |
Nearby
Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.